Propagation of Chaos and Poisson Hypothesis

A. A. Vladimirov, S. A. Pirogov, A. N. Rybko, S. B. Shlosman

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We establish the strong Poisson hypothesis for symmetric closed networks. In particular, we prove asymptotic independence of nodes as the size of the system tends to infinity.

Original languageEnglish
Pages (from-to)290-299
Number of pages10
JournalProblems of information transmission
Volume54
Issue number3
DOIs
Publication statusPublished - 1 Jul 2018

Fingerprint

Dive into the research topics of 'Propagation of Chaos and Poisson Hypothesis'. Together they form a unique fingerprint.

Cite this